# SDR CALA9900328

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN FORWARD CARGO COMPARTMENT OVERHEAD FLOORBEAM AT STA 237, LBL 8.  THE CRACKED AREA WAS CUT OUT IAW SRM 53-05, PAGE 216A.  A DOUBLER AND REPAIR ANGLES WERE INSTALLED IAW SRM 53-05, PAGE 216A.
